# SDR 2017FA0000468

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N158TW
- Make and model: Amd FALCON20
- Aircraft serial: 158
- Aircraft time: 16,275 hours, 14,625 cycles
- Engine: Ge CF7002D2
- Engine time: 6,430 hours, 5,761 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING LIT ICING CONDITIONS DEVELOPED AT FL270 THE ENGINE ANTI-ICE WAS ACTIVATED FOLLOWED BY THE AIRFRAME ANTI ICE SYSTEM, SHORTLY AFTER THAT THE NR 1 AND NR 2 ENGINES STARTING LOSING RPM. THE CREW SWITCHED TO AIR START AND AT FL255-250 BOTH ENGINES RESTARTED. THE AIRCRAFT WAS DIVERTED TO ATL.
